Electron. J. Diff. Equ., Vol. 2009(2009), No. 162, pp. 1-8.

Uniqueness of a symmetric positive solution to an ODE system

Orlando Lopes

In this article, we prove uniqueness of symmetric positive solutions of the variational ODE system
 -w''+a w-wv=0 \cr
 -v''+b v -\frac{w^2}{2}=0,
where $a$ and $b$ are positive constants.

Submitted October 9, 2009. Published December 21, 2009.
Math Subject Classifications: 34A34.
Key Words: Symmetric positive solutions; variational ODE systems.

Show me the PDF file (206 KB), TEX file, and other files for this article.

Orlando Lopes
IMEUSP- Rua do Matao, 1010, Caixa postal 66281
CEP: 05315-970, Sao Paulo, SP, Brazil
email: olopes@ime.usp.br

Return to the EJDE web page